Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 96, NWS Eureka, CA

November 28, 2014

NWS Eureka, CA issued this small craft advisory at Nov 28, 2014, 3:10 PM PST. It took effect at Nov 29, 2014, 9:00 AM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2014, 3:10 PM PST (23:10 UTC)
In effect from
Nov 29, 2014, 9:00 AM PST
Expired
Nov 30, 2014, 9:00 AM PST
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WHUS76 KEKA 282310
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
310 PM PST FRI NOV 28 2014

PZZ470-290715-
/O.CON.KEKA.SC.Y.0095.000000T0000Z-141129T0500Z/
/O.NEW.KEKA.SC.Y.0096.141129T1100Z-141130T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
310 PM PST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY. 

* WINDS...SW 10 TO 20 KT BECOMING 15 TO 25 KT WITH GUSTS TO 30 KT
  EARLY SATURDAY MORNING.

* WAVES...SOUTH WAVES OF 4 TO 6 FT AT 7 SECONDS WILL SUBSIDE TO 2
  TO 4 FT THIS EVENING AS THE WINDS EASE. WEST WAVES AROUND 10 FT
  AT ABOUT 11 SECONDS WILL SLOWLY SUBSIDE INTO SATURDAY. NORTHERLY
  WAVES WILL BUILD TO 8 TO 10 FT AT 8 SECONDS BEHIND A PASSING
  COLD FRONT ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-290715-
/O.CON.KEKA.SC.Y.0095.000000T0000Z-141129T0500Z/
/O.NEW.KEKA.SC.Y.0096.141129T2300Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
310 PM PST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PST SATURDAY. 

* WINDS...SW 10 TO 20 KT THROUGH SATURDAY MORNING. NORTHERLY WINDS
  WILL INCREASE BEHIND A PASSING COLD FRONT SATURDAY AFTERNOON TO
  15 TO 25 KT WITH LOCAL GUSTS TO 30 KT.

* WAVES...SOUTH WAVES OF 4 TO 6 FT AT 7 SECONDS WILL SUBSIDE TO 2
  TO 4 FT THIS EVENING AS THE WINDS EASE. WEST WAVES AROUND 10 FT
  AT ABOUT 11 SECONDS WILL SLOWLY SUBSIDE INTO SATURDAY. NORTHERLY
  WAVES WILL BUILD TO 5 TO 6 FT AT ABOUT 8 SECONDS SATURDAY
  EVENING BEHIND A PASSING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-290715-
/O.CON.KEKA.SC.Y.0095.000000T0000Z-141129T0500Z/
/O.NEW.KEKA.SC.Y.0096.141129T1100Z-141129T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
310 PM PST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SATURDAY. 

* WINDS...SW 10 TO 20 KT THIS EVENING BECOMING NORTHERLY 15 TO 25
  KT EARLY SATURDAY MORNING BEHIND A PASSING COLD FRONT.

* WAVES...SOUTHWEST WAVES OF 3 TO 5 FT AT 7 SECONDS WILL SUBSIDE
  TO LESS THAN 3 FT THIS EVENING AS THE WINDS EASE. WEST WAVES
  AROUND 10 FT AT ABOUT 11 SECONDS WILL SLOWLY SUBSIDE INTO
  SATURDAY. STEEP NORTHERLY WAVES WILL BUILD TO 3 TO 6 FT AT ABOUT
  8 SECONDS SATURDAY BEHIND A PASSING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-290715-
/O.CON.KEKA.SC.Y.0095.000000T0000Z-141129T0500Z/
/O.NEW.KEKA.SC.Y.0096.141129T2300Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
310 PM PST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PST SATURDAY. 

* WINDS...SW 10 TO 20 KT THIS EVENING. WINDS WILL INCREASE OUT OF
  THE SOUTH TO 15 TO 20 KT WITH GUSTS TO 25 KT SATURDAY AFTERNOON
  AND EVENING AHEAD OF A COLD FRONT.

* WAVES...SOUTHWEST WAVES OF 3 TO 5 FT AT 7 SECONDS WILL SUBSIDE
  TO LESS THAN 3 FT THIS EVENING AS THE WINDS EASE. WEST WAVES
  AROUND 10 FT AT ABOUT 11 SECONDS WILL SLOWLY SUBSIDE INTO
  SATURDAY. NORTHERLY WAVES WILL BUILD TO 3 TO 5 FT AT 9 SECONDS
  SATURDAY EVENING DUE TO STRONG NORTHERLY WINDS JUST UPSTREAM OF
  THE ZONE...BEHIND A STALLING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
962 
WHUS76 KEKA 290459
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PST FRI NOV 28 2014

PZZ470-291300-
/O.EXP.KEKA.SC.Y.0095.000000T0000Z-141129T0500Z/
/O.CON.KEKA.SC.Y.0096.141129T1100Z-141130T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 PM PST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

* WINDS...SW 10 TO 20 KT THIS EVENING BECOMING NORTHERLY 15 TO 
  25 KT EARLY SATURDAY MORNING BEHIND A PASSING COLD FRONT.  

* WAVES...SOUTH WAVES OF 4 TO 6 FT AT 7 SECONDS WILL SUBSIDE TO 
  2 TO 4 FT THIS EVENING AS THE WINDS EASE. WEST WAVES AROUND 10 
  FT AT ABOUT 11 SECONDS WILL SLOWLY SUBSIDE INTO SATURDAY. 
  NORTHERLY WAVES WILL BUILD TO 8 TO 10 FT AT 8 SECONDS BEHIND A 
  PASSING COLD FRONT ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-291300-
/O.EXP.KEKA.SC.Y.0095.000000T0000Z-141129T0500Z/
/O.CON.KEKA.SC.Y.0096.141129T2300Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

* WINDS...SW 10 TO 20 KT THROUGH SATURDAY MORNING. NORTHERLY 
  WINDS WILL INCREASE BEHIND A PASSING COLD FRONT SATURDAY 
  AFTERNOON TO 15 TO 25 KT WITH LOCAL GUSTS TO 30 KT. 

* WAVES...SOUTH WAVES OF 4 TO 6 FT AT 7 SECONDS WILL SUBSIDE TO 
  2 TO 4 FT THIS EVENING AS THE WINDS EASE. WEST WAVES AROUND 10 
  FT AT ABOUT 11 SECONDS WILL SLOWLY SUBSIDE INTO SATURDAY. 
  NORTHERLY WAVES WILL BUILD TO 5 TO 6 FT AT ABOUT 8 SECONDS 
  SATURDAY EVENING BEHIND A PASSING COLD FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-291300-
/O.EXP.KEKA.SC.Y.0095.000000T0000Z-141129T0500Z/
/O.CON.KEKA.SC.Y.0096.141129T1100Z-141129T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
859 PM PST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

* WINDS...SW 10 TO 20 KT THIS EVENING BECOMING NORTHERLY 15 TO 
  25 KT EARLY SATURDAY MORNING BEHIND A PASSING COLD FRONT. 

* WAVES...SOUTHWEST WAVES OF 3 TO 5 FT AT 7 SECONDS WILL SUBSIDE 
  TO LESS THAN 3 FT THIS EVENING AS THE WINDS EASE. WEST WAVES 
  AROUND 10 FT AT ABOUT 11 SECONDS WILL SLOWLY SUBSIDE INTO 
  SATURDAY. STEEP NORTHERLY WAVES WILL BUILD TO 3 TO 6 FT AT 
  ABOUT 8 SECONDS SATURDAY BEHIND A PASSING COLD FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-291300-
/O.EXP.KEKA.SC.Y.0095.000000T0000Z-141129T0500Z/
/O.CON.KEKA.SC.Y.0096.141129T2300Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 PM PST FRI NOV 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

* WINDS...SW 10 TO 20 KT THIS EVENING. WINDS WILL INCREASE OUT 
  OF THE SOUTH TO 15 TO 20 KT WITH GUSTS TO 25 KT SATURDAY 
  AFTERNOON AND EVENING AHEAD OF A COLD FRONT. 

* WAVES...SOUTHWEST WAVES OF 3 TO 5 FT AT 7 SECONDS WILL SUBSIDE 
  TO LESS THAN 3 FT THIS EVENING AS THE WINDS EASE. WEST WAVES 
  AROUND 10 FT AT ABOUT 11 SECONDS WILL SLOWLY SUBSIDE INTO 
  SATURDAY. NORTHERLY WAVES WILL BUILD TO 3 TO 5 FT AT 9 SECONDS 
  SATURDAY EVENING DUE TO STRONG NORTHERLY WINDS JUST UPSTREAM 
  OF THE ZONE...BEHIND A STALLING COLD FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
092 
WHUS76 KEKA 291044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 AM PST SAT NOV 29 2014

PZZ450-291845-
/O.EXT.KEKA.SC.Y.0096.141129T1700Z-141129T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
244 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
3 PM PST THIS AFTERNOON...

* WINDS...SW 10 TO 15 KT.

* WAVES...W 8 TO 9 FT AT 12 SECONDS...STEEP NORTHERLY WAVES WILL
  BUILD TO 3 TO 6 FT AROUND 8 SECONDS TODAY BEHIND A PASSING COLD
  FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-291845-
/O.EXT.KEKA.SC.Y.0096.141129T1700Z-141130T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 PM PST THIS EVENING...

* WINDS...NORTHERLY 10 TO 20 KT BEHIND A PASSING COLD FRONT.

* WAVES...WEST WAVES AROUND 9 FT AT 11 SECONDS. NORTHERLY WAVES
  WILL BUILD TO 10 FT AT 11 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-291845-
/O.CON.KEKA.SC.Y.0096.141129T2300Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...

* WINDS...S 10 TO 15 KT. WINDS WILL INCREASE FROM THE NORTH
  BEHIND THE FRONT AND FROM THE SOUTH AHEAD OF THE FRONT TO 10 TO
  20 KT TODAY.

* WAVES...W 7 TO 9 FT AT 11 SECONDS...NORTHERLY WAVES WILL BUILD
  TO 3 TO 5 FT AT 9 SECONDS SATURDAY EVENING DUE TO STRONG
  NORTHERLY WINDS JUST UPSTREAM OF THE ZONE...BEHIND A STALLING
  COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
959 
WHUS76 KEKA 291714
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
914 AM PST SAT NOV 29 2014

PZZ475-292300-
/O.NEW.KEKA.SC.Y.0097.141129T1800Z-141129T2300Z/
/O.CAN.KEKA.SC.Y.0096.141129T2300Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
914 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS...S 15 TO 20 KT AHEAD OF AN APPROACHING COLD FRONT. WINDS
  WILL SHIFT TO THE NORTH AND BECOME 15 TO 25 KT BEHIND THE
  FRONT.

* WAVES...N 5 FT AT 6 SECONDS AND W 7 FT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-291815-
/O.CAN.KEKA.SC.Y.0096.141129T2300Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
914 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ450-292300-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-141129T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
914 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES...NW 4 FT AT 5 SECONDS AND W 7 FT AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-300115-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-141130T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
914 AM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES...N 5 FT AT 6 SECONDS AND W 7 FT AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
828 
WHUS76 KEKA 292306
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
306 PM PST SAT NOV 29 2014

PZZ450-300015-
/O.CAN.KEKA.SC.Y.0096.000000T0000Z-141129T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
306 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ470-300715-
/O.EXT.KEKA.SC.Y.0096.000000T0000Z-141130T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
306 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT.

* WAVES...N 8 FT AT 10 SECONDS AND W 5 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-300500-
/O.EXT.KEKA.SC.Y.0097.000000T0000Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
306 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...N 10 TO 20 WITH GUSTS TO 25 KT THROUGH TONIGHT.

* WAVES...N 7 FT AT 10 SECONDS AND W 4 FT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
108 
WHUS76 KEKA 300434
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 PM PST SAT NOV 29 2014

PZZ475-300545-
/O.EXP.KEKA.SC.Y.0097.000000T0000Z-141130T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...


$$

PZZ470-301100-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-141130T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
834 PM PST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT.

* WAVES...N 8 FT AT 10 SECONDS AND W 5 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
463 
WHUS76 KEKA 301044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 AM PST SUN NOV 30 2014

PZZ470-301845-
/O.EXT.KEKA.SC.Y.0096.000000T0000Z-141130T1700Z/
/O.NEW.KEKA.SC.Y.0098.141201T1600Z-141202T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 AM PST SUN NOV 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM PST MONDAY. 

* WINDS...SE 5 TO 15 KT TODAY INCREASING TO 15 TO 25 KT ON
  MONDAY.

* WAVES...NW 8 TO 10 FT AT 12 SECONDS AND S 5 FT AT 8 SECONDS
  TODAY. SUBSIDING TO S 5 FT AT 8 SECONDS AND NW 5 FT AT 12
  SECONDS TONIGHT. BUILDING TO S AT 8 FT AT 8 SECONDS ON MONDAY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-301845-
/O.NEW.KEKA.SC.Y.0098.141201T1600Z-141202T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 AM PST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 3 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 3 AM PST
TUESDAY. 

* WINDS...SE 10 TO 20 KT TODAY INCREASING TO SE AT 20 TO 25 KT ON
  MONDAY.

* WAVES...NW AROUND 9 FT AT 12 SECONDS TODAY BECOMING S 8 FT AT 8
  SECONDS AND NW 4 FT AT 10 SECONDS ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
178 
WHUS76 KEKA 301707
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
907 AM PST SUN NOV 30 2014

PZZ470-010115-
/O.EXP.KEKA.SC.Y.0096.000000T0000Z-141130T1700Z/
/O.NEW.KEKA.SC.Y.0099.141130T1707Z-141130T2000Z/
/O.CON.KEKA.SC.Y.0098.141201T1600Z-141202T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
907 AM PST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM PST
MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. 

* WINDS...SE 5 TO 15 KT TODAY INCREASING TO 15 TO 25 KT ON  
MONDAY.

* WAVES...NW 8 TO 10 FT AT 12 SECONDS AND S 5 FT AT 8 SECONDS
  TODAY. SUBSIDING TO S 5 FT AT 8 SECONDS AND NW 5 FT AT 12
  SECONDS TONIGHT. BUILDING TO S AT 8 FT AT 8 SECONDS ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-302000-
/O.NEW.KEKA.SC.Y.0099.141130T1707Z-141130T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
907 AM PST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. 

* WAVES...NW 8 TO 10 FT AT 12 SECONDS SUBSIDING QUICKLY THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-010115-
/O.CON.KEKA.SC.Y.0098.141201T1600Z-141202T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
907 AM PST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
3 AM PST TUESDAY...

* WINDS...SE 10 TO 20 KT TODAY INCREASING TO SE AT 20 TO 25 KT 
  ON MONDAY. 

* WAVES...NW AROUND 9 FT AT 12 SECONDS TODAY BECOMING S 8 FT AT 
  8 SECONDS AND NW 4 FT AT 10 SECONDS ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 6:32 AM PST, 8 hours 38 minutes earlier.

Area forecast discussion, Nov 28, 6:32 AM PST, 8 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
632 AM PST FRI NOV 28 2014

.SYNOPSIS...TWO FRONTAL SYSTEMS WILL BRING RAIN TO NORTHWEST
CALIFORNIA TODAY AND SATURDAY. PERIODS OF RAIN WILL LIKELY
CONTINUE INTO MID NEXT WEEK AS AN UPPER LEVEL LOW APPROACHES THE
AREA BEHIND THE FRONTAL SYSTEMS.

&&

.UPDATE...PATCHY VALLEY FOG IS BEING REPORTED AT SITES IN TRINITY
COUNTY AND CAN BE SEEN ON WEBCAMS IN WILLITS. UPDATED THE FORECAST
TO INCLUDE THE MENTION OF FOG THROUGH THE MORNING HOURS FOR
INTERIOR AREAS. OTHERWISE THE FORECAST REMAINS ON TRACK WITH RAIN
NOW IMPACTING COASTAL HUMBOLDT AND ALL OF DEL NORTE COUNTIES WITH
THE FRONTAL BOUNDARY THAT HAS BEEN STALLED OFF THE COAST FINALLY
STARTING TO MOVE EAST. RPA

&&

.SHORT TERM...(THROUGH SUNDAY NIGHT) MULTIPLE WAVES OF PRECIPITATION
ARE EXPECTED OVER THE NEXT FEW DAYS. THE FIRST WAVE OF RAIN WILL
MOVE THROUGH NORTHWEST CALIFORNIA AS AN INITIAL FRONTAL SYSTEM
FINALLY MOVES ON LAND. THIS FRONT HAS BEEN STALLED JUST OFF THE
COAST FOR THE LAST 24 OR SO HOURS. DECENT RAINFALL HAS BEEN
OCCURRING NORTH OF THE OREGON BORDER WITH 24 HR RAINFALL TOTALS OF 1-
1.5 INCHES JUST NORTH OF BROOKINGS. RAIN AMOUNTS WILL BE LIGHTER FOR
NORTHWEST CALIFORNIA AS THIS FRONT MOVES THROUGH WITH THE FRONT MUCH
MORE PROGRESSIVE...PASSING FROM DEL NORTE EARLY THIS MORNING THROUGH
MENDOCINO COUNTY BY LATE TONIGHT. RAINFALL WILL RANGE FROM 0.25-1
INCH WITH THE HIGHEST AMOUNTS IN THE MOUNTAINS OF HUMBOLDT AND DEL
NORTE COUNTIES.

THE FIRST FRONT WILL BE QUICKLY FOLLOWED BY A SECONDARY FRONT ON
SATURDAY. RAIN WITH THIS SECOND FRONT WILL REACH DEL NORTE COUNTY
EARLY SATURDAY MORNING AND SPREAD SOUTH TO NEAR SOUTHERN HUMBOLDT
AND TRINITY COUNTIES WHERE THE FRONT WILL LIKELY STALL SATURDAY
EVENING. SOME RAIN MAY SPREAD INTO MENDOCINO COUNTY BUT ANY
RAINFALL WILL LIKELY BE LIGHT AS THE FRONT STALLS...WEAKENS...AND
THEN RETREATS BACK NORTH ON SUNDAY AS A WARM FRONT. RAINFALL OVER
HUMBOLDT...DEL NORTE...AND TRINITY COUNTIES WILL LIKELY RANGE FROM
0.50-2 INCHES...AGAIN WITH THE GREATEST ACCUMULATION IN THE
MOUNTAINS OF NORTHERN HUMBOLDT AND DEL NORTE COUNTIES. SOME
ADDITIONAL SHOWERS WILL DEVELOP AS THE FRONT RETREATS NORTH ON
SUNDAY AT THE SAME TIME AS AN UPPER LEVEL SHORTWAVE MOVES TOWARD
THE CALIFORNIA COAST. THERE IS SOME DISCREPANCY IN THE MODELS AS
TO HOW WIDESPREAD AND HEAVY THE SHOWERS BECOME SUNDAY. MOST AREAS
WILL SEE LESS THAN A QUARTER INCH OF ADDITIONAL RAINFALL THROUGH
SUNDAY NIGHT. RPA

.LONG TERM...(MONDAY THROUGH THURSDAY) ALL OF THE MODELS INDICATE A
CUT OFF LOW WILL APPROACH THE NORTHWEST CALIFORNIA COAST EARLY TO
MID NEXT WEEK. HOWEVER A SLIGHT DIFFERENCE IN THE TRAJECTORY AND
TIMING OF THIS LOW IN THE MODELS IS RESULTING IN SIGNIFICANTLY
DIFFERENT SENSIBLE WEATHER FOR OUR AREA. THE GFS IS FASTER MOVING
THE LOW TO TO 37N 131W BY 12Z TUESDAY WHILE THE ECMWF IS
APPROXIMATELY 200 MILES BEHIND NEAR 34N 134W AT THE SAME TIME. THIS
SMALL DIFFERENCE PLACES NORTHWEST CALIFORNIA EITHER WITHIN THE
STRONG SOUTHERLY FLOW AHEAD OF THE LOW AND WITHIN A REGION OF HIGH
INTEGRATED WATER VAPOR (THE GFS SOLUTION) OR EAST OF THIS REGION AND
RELATIVELY DRY (THE ECMWF SOLUTION) MONDAY NIGHT INTO TUESDAY.
NEEDLESS TO SAY...THE CHANCES FOR PRECIPITATION AND TOTAL RAINFALL
FORECASTS ARE HIGHLY DEPENDENT ON WHICH SOLUTION IS CORRECT. CUTOFF
LOWS ARE TYPICALLY SLOWER THAN PREDICTED...THUS IT IS MORE LIKELY
THAT THE CORRECT SOLUTION WILL BE CLOSER TO THE ECMWF. QPF FORECASTS
FOR THAT PERIOD HAVE BEEN TRENDED TOWARD THE ECMWF WITH THIS
FORECAST UPDATE.

THE SLOWER ECMWF BRINGS RAIN TO THE REGION LATE ON TUESDAY INTO
TUESDAY NIGHT...THOUGH LIGHTER THAN THE GFS...WHILE THE GFS LINGERS
SHOWERS THROUGH THE NIGHT INTO WEDNESDAY. CONSIDERING BOTH SOLUTIONS
RESULT IN AT LEAST SHOWERS ACROSS THE REGION TUESDAY NIGHT AND
WEDNESDAY...HAVE OPTED TO INCREASE CHANCES FOR PRECIPITATION INTO
THE LIKELY CATEGORY FOR THESE TWO PERIODS.

BEYOND WEDNESDAY THERE IS CONSIDERABLE UNCERTAINTY WITH BOTH THE
ECMWF AND GFS INDICATING SOME LIGHT SHOWERS OVER THE AREA AS WEST TO
SOUTHWESTERLY MOIST FLOW DEVELOPS. NOT TOTALLY SOLD THAT ENOUGH
UPPER LEVEL ENERGY WILL REMAIN TO TRIGGER NUMEROUS SHOWERS...SO
CHANCES FOR PRECIPITATION HAVE BEEN KEPT NEAR OR JUST ABOVE
CLIMATOLOGY IN THE EXTENDED PORTION UNDER GENERALLY CLOUDY SKIES.

SNOW LEVELS THROUGHOUT THE WEEK WILL REMAIN RELATIVELY HIGH ABOVE
5000 FEET. NO SIGNIFICANT WINTER WEATHER IMPACTS ARE EXPECTED. RPA

&&

.AVIATION...VFR TO MVFR CONDITIONS AND LIGHT TO MODERATE WINDS ARE
OCCURRING AT KCEC AND KACV. SHOWERS ARE MOVING ACROSS SOME AREAS
THIS MORNING. THE SHOWERS WILL CONTINUE TO SPREAD ACROSS THE AREA
THIS MORNING REDUCING CEILINGS AND/OR VISIBILITIES TO MVFR AND
TEMPORARY IFR CONDITIONS. VFR CONDITIONS WILL CONTINUE AT KUKI
THROUGH THE EARLY MORNING. HOWEVER LATER THIS MORNING SHOWERS
ASSOCIATED WITH A SLOW MOVING COLD FRONT WILL REDUCE CEILINGS AND/OR
VISIBILITIES TO MVFR AND TEMPORARY IFR CONDITIONS. RAIN WILL
CONTINUE ACROSS THE AREA TODAY AND SATURDAY RESULTING IN MVFR TO IFR
CONDITIONS.

&&

.MARINE...A SERIES OF LOW PRESSURE SYSTEMS AND ASSOCIATED COLD
FRONTS WILL IMPACT THE COASTAL WATERS THROUGH EARLY NEXT WEEK.
SOUTHERLY WINDS AND THE SEAS HAVE INCREASED. WINDS WILL BRIEFLY
BECOME NORTHERLY SATURDAY THEN BECOME SOUTHERLY EARLY NEXT WEEK.
THESE LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES WILL PRODUCE A
WESTERLY SWELL AND SHORT PERIOD WAVES INTO NEXT WEEK. SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT THROUGH THIS EVENING DUE TO THE
INCREASE IN THE WINDS AND/OR SEAS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING FOR PZZ450-455.

     SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 28, 3:52 AM PST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
352 AM PST FRI NOV 28 2014

CAZ001>004-076-291400-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
352 AM PST FRI NOV 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

TRAVELING MAY BE DIFFICULT TODAY AS A FRONTAL SYSTEM BRINGS RAIN
TO THE REGION. PRECIPITATION HAS THE POTENTIAL TO BE HEAVY AT
TIMES. MOTORISTS ARE ENCOURAGED TO SLOW DOWN AND WATCH FOR
ROCKSLIDES IN STEEP TERRAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TRAVELING MAY BE DIFFICULT THROUGH THE WEEKEND DUE TO A SERIES OF
STORM SYSTEMS BRINGING RAIN TO THE REGION. PRECIPITATION HAS THE
POTENTIAL TO BE HEAVY AT TIMES. THIS MAY CAUSE ROCKSLIDES AND
LOCALIZED FLOODING IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY OTHER
SIGNIFICANT WEATHER THROUGH THIS WEEKEND.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.